The Tits alternative for non-spherical triangles of groups

Johannes Cuno, Jörg Lehnert

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)93-124
JournalTransactions of the London Mathematical Society
Volume2
Issue number1
Publication statusPublished - 2015

Fields of Expertise

  • Information, Communication & Computing

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

The Tits alternative for non-spherical triangles of groups. / Cuno, Johannes; Lehnert, Jörg.

In: Transactions of the London Mathematical Society , Vol. 2, No. 1, 2015, p. 93-124.

Research output: Contribution to journalArticleResearchpeer-review

Cuno, Johannes ; Lehnert, Jörg. / The Tits alternative for non-spherical triangles of groups. In: Transactions of the London Mathematical Society . 2015 ; Vol. 2, No. 1. pp. 93-124.
@article{b25c9d3759da4eefba64d509abfec695,
title = "The Tits alternative for non-spherical triangles of groups",
author = "Johannes Cuno and J{\"o}rg Lehnert",
year = "2015",
language = "English",
volume = "2",
pages = "93--124",
journal = "Transactions of the London Mathematical Society",
issn = "2052-4986",
number = "1",

}

TY - JOUR

T1 - The Tits alternative for non-spherical triangles of groups

AU - Cuno, Johannes

AU - Lehnert, Jörg

PY - 2015

Y1 - 2015

UR - http://tlms.oxfordjournals.org/

UR - http://tlms.oxfordjournals.org/content/2/1/93.abstract

M3 - Article

VL - 2

SP - 93

EP - 124

JO - Transactions of the London Mathematical Society

JF - Transactions of the London Mathematical Society

SN - 2052-4986

IS - 1

ER -